MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 322-42-00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: 300-01-11 - equinoxe, humeral stem primary, press fit 11mm, (b)(6).315-35-00 - glnd kwire, (b)(6).320-06-42 - glenosphere, 42mm (b)(6).320-15-01 - eq rev glenoid plate,(b)(6).320-15-05 - eq rev locking screw, (b)(6) 320-20-00 - eq reverse torque defining screw kit, (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm, (b)(6).320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(6).320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, (b)(6).320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm, (b)(6).321-20-00 - equinoxe reverse shoulder drill kit, (b)(6).322-10-05 - humeral adapter tray, +5 (b)(6).
 
Event or Problem Description
As reported, approximately 3 years post the previous left shoulder surgery, the patient presented to the surgeon's prior to surgery with a dislocated shoulder.In situ humeral liner was removed and the surgeon trialed with a thicker humeral liner trial.Upon determining that the thicker liner provided the stability desired, the surgeon implanted the thicker liner.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6.H3: the cause of the patient¿s shoulder dislocation and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.

Brand Name
145-DEG PE 42MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21984699
Report Number1038671-2025-02003
Device Sequence Number11840351
Product Code KWT
UDI-Device Identifier10885862593917
UDI-Public10885862593917
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K223833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number322-42-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexMale